# SDR SWIA2025123000814

- Difficulty date: August 14, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 38,851 hours, 28,721 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Block
- Part number: AV67021183003
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI YAW STEADY BLOCK OF THE H-STAB ANTI YAW STEADY FITTING HAS CHAFING.  REMOVED AND REPLACED DAMAGED STEADY BLOCK AND STEADY FITTING AT HORIZONTAL STABILIZER IAW SRM 51-40-11, 51-21-11, 51-25-06, 51-42-21, 51-12-00, & AMM 27-40-00, DWG AV670-21010.
